# SDR SWAA2021082575765

- Difficulty date: May 7, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H MIDDLE FLOOR TO SIDEWALL CAP STRIP HAS CORROSION / REMOVED CORROSION; NO PUBLISHED LIMITS FOR FWD CARGO COMPT R/H MIDDLE FLOOR TO SIDEWALL CAP STRIP; REPLACED WITH NEW CAPSTRIP P/N 453A1611-31 IAW IPC 25-52-10-03; TO BE INSTALLED ON SA-M 565S PANEL CARD WHEN PANEL 122EW AND 120CF ARE INSTALLED ATAG WN1585
